MathSciNet Relay Station
MathSciNet bibliographic data
MR263989 22.60
Knapp, A. W.; Stein, E. M. Singular integrals and the principal series. I, II. Proc. Nat. Acad. Sci. U.S.A. 63 (1969), 281–284; ibid. 66 1969 13–17.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement